Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Severe pain in lower back, difficult to bend. Having Synthroid, Lithium, Depakote. Concerned about kidney?

I take Synthroid , Lithium and now Depakote and have recently had severe pain in both sides of lower back when waking. After I void, the pain subsides, but it is still difficult bending over until late in the morning, sometimes all day. I am concerned about my kidneys as I have been on Li for 30 yrs. I am taking a blood test in 5 days, is this too long to wait or should I see a Family Physician sooner or maybe go to ER.
Asked On : Tue, 5 Mar 2013
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Since you are taking lithium for 30 years, the health problem you have is not likely to deteriorate in next 4-5 days. It is best to get yourself thoroughly investigated to find out the exact cause of the pain you are having.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 7 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor